Adaptive estimation in the nonparametric random coefficients binary choice model by needlet thresholding

Gautier, Eric and Le Pennec, Erwan (2018) Adaptive estimation in the nonparametric random coefficients binary choice model by needlet thresholding. Electronic Journal of Statistics, 12 (1). pp. 277-320.

This is the latest version of this item.

[img]
Preview
Text
Download (6MB) | Preview
Official URL: http://tse-fr.eu/pub/32478
Item Type: Article
Language: English
Date: 2018
Refereed: Yes
JEL codes: A1 - General Economics
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 22 May 2018 09:19
Last Modified: 24 Jul 2019 11:32
OAI ID: oai:tse-fr.eu:32478
URI: http://publications.ut-capitole.fr/id/eprint/25855

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year